Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Light headedness. Why did my vision weaken with headaches?

Im at work and as i was standing outside i got a sudden lightheaded feeling and then went inside to walk it off on a treadmill we have. The lightheadedness went away but my hands started getting real clammy which very rarely happens to me. i have a slightly skewed vision and i cant concentrate and dont even want to think about talking to anybody because i cant focus enough to do so. I started feeling weak in the legs and a tad shaky. I ve had a headache for most of the morning. Whats wrong with me???
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thank you for writing on Healthcare Magic.
With this presentation, I think you might have been stressed up or your blood sugar went below normal. In my opinion, I would suggest you take something like a glass or two of juice (if you have not eaten) and then rest.
I hope I have answered your query
I wish you good health
Answered: Wed, 18 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor